RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1941, Volume 5, Issue 2  


On “fiducial” probabilities of Fisher
S. Bernstein
85
On the coefficients of periodic functions
A. Gelfond
95
On the simultaneous approximations of algebraic numbers by rational fractions
A. Gelfond
99
Théorie des congruences et des complexes de droites dans un espace elliptique
B. Rosenfeld
105
Die Bestimmung der Realisierbarkeit der periodischen Bewegungen
N. Artemieff
127
Sur la correlation géométrique
A. Bojarski
159
Sur le domaine d'attraction de la loi de Poisson
A. Grochev
165
Conérence statistique mathématique
173

Critique et bibliographie
L. Ocounieff, “Algebre superieure”
A. Kurosch
187
G. H. Hardy and E. M. Wright. “An introduction to the theory of numbers”
A. Gelfond
188
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019